# SDR SWI2024080900396

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 36,876 hours, 23,855 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

2 MINUTES AFTER TAKEOFF RECEIVED A CALL FROM FA THAT THE AFT CABIN HAD FUMES/VERY LIGHT SMOKE EMITTING FROM THE OVERHEAD VENTS. BLEEDS OPEN TAKEOFF. QRH CLEARED FUMES. NO EICAS MSGS.  (FLIGHT 5402 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
